# SDR DHLA2009743DH616

- Difficulty date: November 13, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 930 RBL 62 FLOORBEAM UPPER CHORD WITH DOUBLE HOLES.  REPAIRED FLOORBEAM SECTION AT BS 930 BETWEEN RBL 55.5 AND RBL 70 IAW EO COO-2-53-439-08 DTD 12/02/08 DOCUMENTED ON FAA FORM 8110-3.
